# SDR AALA2018071989006

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 56,122 hours, 26,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337261321100
- Condition: Worn
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARE ON THE LEFT MAIN LANDING GEAR DOOR, KEEL BEAM, ACTUATOR FITTING AT FRAME 42, STRINGER 41L.  REPLACED THE FITTING IAW EA 282427.
